# SDR YENA2022042700407

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 59,859 hours, 21,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE LOC. BTW STR 43L AND STR 44 AT LEVEL OF FRAME 32 IN FWD CARGO COMPARTMENT; REF: ARM 2022 3/1 N/R 2022-163469 REMOVED AND REPLACED CLEAT IAW A320 SRM 51-72-11 AND DWG D53232542000 AND E53231060.
